MathSciNet Relay Station
MathSciNet bibliographic data
MR1923217 (2003g:57036) 57Q45 (57M25 57Q60)
Cha, Jae Choon; Ko, Ki Hyoung Signatures of links in rational homology spheres. Topology 41 (2002), no. 6, 1161–1182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement